# SDR DALA2022012600540

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 81,454 hours, 16,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 AFT CREW REST EMERGENCY LIGHTS INOP, CORRECTIVE ACTION: R/R LLCR BATTERY PACK, OPERATED CREW REST EMERGENCY LIGHTS PER B767 -400. OPS OK. (8269982)
